# SDR CA190806003

- Difficulty date: August 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 1 hours
- Engine: Ge CF343B
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 600103329
- Condition: Cracked
- Location: Lt Wing
- Part time: 7,640 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) L/H WING @ WS112.3, CANTED RIB, DRAWING #600-10332, IPC 57-51-01, P8 (ITEM 75) FOUND CRACKED, 1` LONG WITH SPIDER CRACKING AND 2 RIVETS SHEARED AT TRAILING EDGE GUSSET , IPC 57-51-001 (ITEM 155). (TC# 20190806003)
